Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Have pimples and lumps on face. Had used Dermovate cream. Cure?

Hi doctor i have been using dermovate cream on my face because of spots and irritaions appearing on my skin every so often i used the cream and felt so much relief so i continued use but now do not wish to use it because it has become addicted to usage i have stopped about 4 days ago and my skin is so irritated with red tiny pimples and lumps i dnt want to go to my gp because he did warn me of the affect and stopped prescribing it for me please advise me as to what i can do to help myself
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  1620
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
There is no doubt that you have done wrong with your face.
Inspite of warning by your gp you are continuing it..
Dermovate contain clobetasol.
It’s a super potent steroid.
It is never used over face.
We use it in other body parts with caution.
You are having pimples due to stopping it.
You can’t stop it abruptly.
First use in reduced frequency then in more reduced frequency & then switch over to less potency.
Then can be stopped.
But it needs supervision & guidance of a dermatologist.
So please consult a dermatologist as early as possible.
It will definitely help you.
Good luck.

Answered: Fri, 22 Feb 2013
I find this answer helpful

 2 users find this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor